# SDR V0XD20210503001

- Difficulty date: May 2, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- Engine: Ge CF348C5A2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN242082201
- Part serial: 000
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE LOWER T/R INBD ANGLE WEDGE IS CRACKED. REMOVED AND REPLACED THE L/H ENGINE LOWER T/R INBD WEDGE IAW CRJ 900 SRM 51-42-14
